# SDR CA960611004

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 574205
- Condition: Broken
- Location: Mlg
- Part time: 20,019 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN GEAR SELECTED DOWN NOTHING HAPPENED.  AN ALTERNATE GEAR EXTENSION WAS CARRIED OUT.  THE LANDING GEAR SELECTOR VALVE REPLACED AND SYSTEM THEN OKAY.    PART TC:  21,645.
